Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnant. Pelvic muscle pain, worsens at night and when changing positions. Prescribed UBI Car and Ubidecarenone. Relevance of medication?

Hi Mia! i am 27 weeks and 3 days pregnant, since last week or so i have very bad pain in the pelvic mujscle which worsens at night and while changing the positions, i meet the doc and she recommended me UBI Car Tablets which has Ubidecarenone BP 30 mg and L carnitine 500 mg. I could not find relevence of the medicine online for it. can u please explain. Thanks Smita
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Pelvic pain during the latter stages of pregnancy can be completely normal due to the weight and pressure of the baby.If you have been checked by a doctor and no abnormality is found, I woul advise to not use any medication for its safety and efficacy is not proven in pregnancy. Rather find a comfortable, non painfull position.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor